MathSciNet Relay Station
MathSciNet bibliographic data
MR2578462 34G20 (34B15 34C25)
Zhenhai, Liu Anti-periodic solutions to nonlinear evolution equations. J. Funct. Anal. 258 (2010), no. 6, 2026–2033.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement